# SDR AALA2020050879001

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 65,661 hours, 29,217 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: DURING APPROACH UPON GLIDE SCOPE INTERCEPT, A/C FAILED TO CAPTURE WITH AUTOPILOT AND AUTO THRUST DID NOT HOLD AIR SPEED. LANDEDWITH MANUAL CONTROL OF THRUST UNEVENTFULLY NOTED ELAC 2 MSG AT BLOCK IN. T/S FOUND ELAC 2 REPORTING RT OK. C/W AFS TEST 22-96-00-0501 AND LAND CAT III CAPABILITY TEST F/C GOOD PASSED TESTS OK FOR SERVICE AT THIS TIME IAW AMM 22-97-00-0501.
